MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF INS SZ 5 10MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT

DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF INS SZ 5 10MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT
Model Number 95-1050
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/23/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study: (b)(6).Clinical adverse event received for polyethylene rotated/ spin out.Event is not serious and is considered moderate.Event is definitely not related to device and is definitely related to procedure.Date of implantation: (b)(6) 2015, date of event (onset): (b)(6) 2015, (left knee).Treatment: left knee revision on (b)(6) 2015 - tibial insert revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: dhr review was conducted on the pfc sig rpf ins sz 5 10mm (product code 951050, lot number 622303).Dhr review (b)(4), (product code 951050, lot number 622303).Dhr reviewed - no deviations or nonconformances were noted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, b6 and d4.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: b3.
 
Event or Problem Description
Clinical complaint (b)(4).Left knee revised on (b)(6) 2015, due to spin-out.Original surgery due to osteoarthritis.

Brand Name
PFC SIG RPF INS SZ 5 10MM
Common Device Name
PFC SIGMA RP-F : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10836429
Report Number1818910-2020-24556
Device Sequence Number4246650
Product Code NJL
UDI-Device Identifier10603295230458
UDI-Public10603295230458
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model Number95-1050
Device Catalogue Number951050
Device Lot Number622303
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer11/17/2020
01/18/2021
01/25/2021
Initial Report FDA Received Date11/13/2020
Supplement Report FDA Received Date11/26/2020
01/22/2021
01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 2G 40G.; DEPUY DUOFIX MBT TRAY SZ 6.; PFC*SIGMA/OV/DOME PAT 3PEG,38.; SIG PS150 FEM COMP SZ 5 L.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient Weight117